Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Mr. Makeham's Theory of Inverse Probabilities

Edward L. Stabler
Journal of the Institute of Actuaries (1886-1994)
Vol. 30, No. 3 (October, 1892), pp. 239-244
Stable URL: http://www.jstor.org/stable/41136016
Page Count: 6

You can always find the topics here!

Topics: Probability theory, A priori knowledge
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Mr. Makeham's Theory of Inverse Probabilities
Preview not available

Page Thumbnails

  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244